# SDR CALA2017121404453

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N79279
- Make and model: Boeing 737824
- Aircraft serial: 31597
- Aircraft time: 47,342 hours, 16,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ISLE PATH LIGHTING BROKEN. INSTALLED LENS COVER. PATH LIGHTING CKED OK
